American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 99 found      Go to page: 1 2 3 4

[1] Roman Pol. On the collection of Baire class one functions on the irrationals. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vassilios Gregoriades. Choice free fixed point property in separable Banach spaces. Proc. Amer. Math. Soc. 143 (2015) 2143-2157.
Abstract, references, and article information   
View Article: PDF

[3] Janusz Pawlikowski. On the concept of analytic hardness. Proc. Amer. Math. Soc. 143 (2015) 1745-1747.
Abstract, references, and article information   
View Article: PDF

[4] Clinton T. Conley and Benjamin D. Miller. An antibasis result for graphs of infinite Borel chromatic number. Proc. Amer. Math. Soc. 142 (2014) 2123-2133.
Abstract, references, and article information   
View Article: PDF

[5] Piotr Zakrzewski. On Borel sets belonging to every invariant ccc $\sigma$-ideal on $2^{\mathbb{N}}$. Proc. Amer. Math. Soc. 141 (2013) 1055-1065.
Abstract, references, and article information   
View Article: PDF

[6] Wiesław Kubiś and Benjamin Vejnar. Covering an uncountable square by countably many continuous functions. Proc. Amer. Math. Soc. 140 (2012) 4359-4368.
Abstract, references, and article information   
View Article: PDF

[7] Eran Shmaya. The determinacy of infinite games with eventual perfect monitoring. Proc. Amer. Math. Soc. 139 (2011) 3665-3678. MR 2813396.
Abstract, references, and article information   
View Article: PDF

[8] Luca Motto Ros. On the complexity of the relations of isomorphism and bi-embeddability. Proc. Amer. Math. Soc. 140 (2012) 309-323. MR 2833542.
Abstract, references, and article information   
View Article: PDF

[9] Fredrik Engström and Philipp Schlicht. Non-isomorphism invariant Borel quantifiers. Proc. Amer. Math. Soc. 139 (2011) 4487-4496. MR 2823094.
Abstract, references, and article information   
View Article: PDF

[10] Howard Becker. Representing pointsets as unions of Borel sets. Proc. Amer. Math. Soc. 139 (2011) 4137-4141. MR 2823058.
Abstract, references, and article information   
View Article: PDF

[11] Riccardo Camerlo. Dendrites as Polish structures. Proc. Amer. Math. Soc. 139 (2011) 2217-2225. MR 2775399.
Abstract, references, and article information   
View Article: PDF

[12] Gábor Elek and Gábor Lippner. Borel oracles. An analytical approach to constant-time algorithms. Proc. Amer. Math. Soc. 138 (2010) 2939-2947. MR 2644905.
Abstract, references, and article information   
View Article: PDF

[13] Su Gao and Vincent Kieftenbeld. Resolvable maps preserve complete metrizability. Proc. Amer. Math. Soc. 138 (2010) 2245-2252. MR 2596065.
Abstract, references, and article information   
View Article: PDF

[14] Márton Elekes. On a converse to Banach's Fixed Point Theorem. Proc. Amer. Math. Soc. 137 (2009) 3139-3146. MR 2506473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Masami Sakai. Menger subsets of the Sorgenfrey line. Proc. Amer. Math. Soc. 137 (2009) 3129-3138. MR 2506472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tamás Mátrai. Kenilworth. Proc. Amer. Math. Soc. 137 (2009) 1115-1125. MR 2457453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Greg Hjorth. Selection theorems and treeability. Proc. Amer. Math. Soc. 136 (2008) 3647-3653. MR 2415050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Kittrell. Finite unions of equivalence relations. Proc. Amer. Math. Soc. 136 (2008) 3669-3673. MR 2415053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Longyun Ding and Bingqing Li. Products of Borel subgroups. Proc. Amer. Math. Soc. 136 (2008) 3319-3326. MR 2407098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Benjamin D. Miller and Christian Rosendal. Isomorphism of Borel full groups. Proc. Amer. Math. Soc. 135 (2007) 517-522. MR 2255298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gábor Kun. A surprising covering of the real line. Proc. Amer. Math. Soc. 134 (2006) 3555-3559. MR 2240667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Greg Hjorth. The Furstenberg lemma characterizes amenability. Proc. Amer. Math. Soc. 134 (2006) 3061-3069. MR 2231633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael Ray Oliver. Borel cardinalities below $c_0$. Proc. Amer. Math. Soc. 134 (2006) 2419-2425. MR 2213716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Simon Thomas. Cayley graphs of finitely generated groups. Proc. Amer. Math. Soc. 134 (2006) 289-294. MR 2170570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael Hrusák and Beatriz Zamora Avilés. Countable dense homogeneity of definable spaces. Proc. Amer. Math. Soc. 133 (2005) 3429-3435. MR 2161169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Petr Holicky and Tamás Keleti. Borel classes of sets of extreme and exposed points in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1851-1859. MR 2120287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Strashimir G. Popvassilev. Base-cover paracompactness. Proc. Amer. Math. Soc. 132 (2004) 3121-3130. MR 2063135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Miroslav Repicky. Mycielski ideal and the perfect set theorem. Proc. Amer. Math. Soc. 132 (2004) 2141-2150. MR 2053988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andrzej Nowik and Tomasz Weiss. Some remarks on totally imperfect sets. Proc. Amer. Math. Soc. 132 (2004) 231-237. MR 2021267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Henryk Michalewski. Condensations of projective sets onto compacta. Proc. Amer. Math. Soc. 131 (2003) 3601-3606. MR 1991774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 99 found      Go to page: 1 2 3 4